# SDR CA050113002

- Difficulty date: January 9, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0199
- Condition: Making Metal
- Location: Nr 1 Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH TO BASE, NR 1 HYD ISO VLV AND NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED. NR 1 SYSTEM PRESSURE 0 PSI.  STBY PRESS NORMAL AFTER SPU SELECTED ON. EMERGENCY LANDING DECLARED.  AIRCRAFT STOPPED ON RUNWAY AND WAS TOWED IN.  NR1 PROP COULD NOT BE ROTATED BY HAND.  METAL FOUND IN CASE DRAIN AND PRESSURE FILTERS. REPLACED NR 1 EDP.
